MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE DISPOSABLE HANDHELD NEBULIZER KITS; DISPOSABLE SMALL VOLUME NEBULIZER / HUMIDIFIER NEBULIZER KIT

MEDLINE INDUSTRIES, INC. MEDLINE DISPOSABLE HANDHELD NEBULIZER KITS; DISPOSABLE SMALL VOLUME NEBULIZER / HUMIDIFIER NEBULIZER KIT
Model Number HCSU4483
Health Effect - Clinical Code Respiratory Distress (2045)
Date of Event 08/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
Equipment defect, small volume nebulizer power source tubing leak, delayed treatment of respiratory distress, inhalation aerosol therapy.Recurrent issues.

Brand Name
MEDLINE DISPOSABLE HANDHELD NEBULIZER KITS
Common Device Name
DISPOSABLE SMALL VOLUME NEBULIZER / HUMIDIFIER NEBULIZER KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
northfield IL 60093
MDR Report Key7826532
Report NumberMW5079465
Device Sequence Number2468913
Product Code OGG
UDI-Device Identifier10888277657625
UDI-Public(01)10888277657625
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHCSU4483
Device Catalogue NumberGTIN(01)10888277657625
Device Lot Number(10)08518010467
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR